Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 165, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2009, 8:54 PM CDT for Howard County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2009, 8:54 PM CDT (01:54 UTC)
- Expired
- Jun 10, 2009, 9:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 316 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:40 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 10, 6:40 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT WED JUN 10 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /353 PM CDT WED JUN 10 2009/ MOIST EAST-NORTHEASTERLY FLOW OVER MUCH OF THE FORECAST AREA HAS PREVENTED THE SURFACE BOUNDARY FROM RETREATING VERY FAR NORTH. THE BOUNDARY IS CURRENTLY STRETCHED ACROSS THE REGION...JUST SOUTH OF THE FORECAST AREA...GENERALLY SOUTH OF BUTLER...CLINTON AND SEDALIA. WARM SECTOR IS CHARACTERIZED BY LOW 70 DEW POINTS AND AIR TEMPS WELL INTO THE 80S. AIRMASS IS VIRTUALLY UNCAPPED...CAPE VALUES ARE WELL OVER 2000 J/KG...POSSIBLY UP TO AROUND 5000 J/KG...AND PWATS ARE CLOSE TO 1.5 IN. SHORTWAVE MOVING ACROSS NEW MEXICO-SOUTHEAST COLORADO AREA HAS TRIGGERED CONVECTION OVER EASTERN NEW MEXICO INTO THE TEXAS PANHANDLE REGION. THIS CONVECTION IS MOVING GENERALLY EAST-NORTHEAST ALONG THE SURFACE BOUNDARY...AND EXPECT IT TO CONTINUE TO DO SO AIDED BY WEAK LOW LEVEL CONVERGENCE...VEERED 850MB WINDS WITH TRAJECTORY NEARLY PARALLEL TO SURFACE BOUNDARY...AND GOOD INSTABILITY. THINKING ONGOING CONVECTION WILL CONTINUE TO MOVE EAST-NORTHEAST...WITH ADDITIONAL DEVELOPMENT OVER SOUTHEAST KANSAS INTO SOUTHERN MISSOURI GENERALLY ALONG THE FRONT/INSTABILITY AXIS DELINEATED BY THE LINE OF CU SEEN IN VISIBLE SATELLITE IMAGERY PRIOR TO THE CIRRUS SHIELD OVERSPREADING THE REGION. QUESTION REMAINS HOW FAR NORTH WILL STRONG CONVECTION MAKE IT. IF CONVECTION DOES FIRE JUST SOUTH OF THE FORECAST AREA...EXPECT OUTFLOW BOUNDARY TO PUSH NORTH. MAY SEE SOME ENHANCED CONVERGENCE DUE TO DIFFERENTIAL TEMPS...GENERALLY A JUST A TIER OR TWO OF COUNTIES NORTH. MOST STRONG CONVECTION SHOULD MOVE GENERALLY EAST-SOUTHEAST PER THICKNESS FIELD AND CORFIDI VECTORS. CONSIDERED A FLASH FLOOD WATCH FOR THE AREA GENERALLY SOUTH OF A PAOLA TO SEDALIA LINE...BUT OPTED AGAINST IT WITH MOIST WIDESPREAD STRONG CONVECTION REMAINING SOUTH OF THE FORECAST AREA. MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING THE NUMEROUS SHORTWAVES TRANSLATING THROUGH THE MEAN FLOW. HOWEVER AT LEAST FOR TODAY...ALL FCST MODELS APPEAR TO HAVE GRABBED ON TO THE SHORTWAVE OVER SOUTHEAST COLORADO...AS WELL AS THE CONVECTIVELY INDUCED SHORTWAVE ASSOCIATED WITH THE MCS OVER OKLAHOMA. HOWEVER AM CONCERNED MODELS ARE TOO GENEROUS WITH QPF OVER NORTHEAST KANSAS AND NORTHERN MISSOURI. ISENTROPIC LIFT PROGGED NORTH OF THE SFC-850MB BOUNDARIES APPEARS QUITE WEAK...AND DEEP MOISTURE MAY BE SEQUESTERED BY MCS AND AND ADDITIONAL DEVELOPING CONVECTION IN THE WARM SECTOR. HAVE TRIED TO DRY THINGS OUT ON THURSDAY. HOWEVER DEPENDING ON HOW FAST THE SHORTWAVE MOVES EAST...MAY SEE SOME LINGERING SHOWERS MAINLY THURSDAY MORNING. EXPECT TO SEE ANOTHER ROUND OF FOG ACROSS MUCH OF THE REGION...BUT ESPECIALLY SOUTH OF A LINE FROM ABOUT KC-STJ TO MACON...WHICH WOULD BE JUST NORTH OF THE LINGERING SURFACE BOUNDARY. FCST MODELS HINT AT ANOTHER SHORTWAVE MOVING ACROSS THE REGION FRIDAY INTO FRIDAY NIGHT. HOWEVER THE SIGNAL IS NOT STRONG SO HAVE KEPT POPS IN THE SLIGHT TO LOW CHANCE CATEGORY. MOS GUIDANCE TEMPS LOOK REASONABLE THROUGH FRIDAY. 33 OPERATIONAL GFS/ECMWF AND GFS/EC ENSEMBLES DEPICTING NEARLY STATIC LARGE SCALE FEATURES THROUGH THE WEEKEND. WAVE TRAIN OF SEVERAL WEAK IMPULSES WILL PROVIDE SPORADIC DYNAMIC FORCING THAT WILL HELP ACTIVATE CONVECTION ALONG QUASI-STATIONARY SYNOPTIC BOUNDARY THAT WILL STRETCH FROM LOW OVER EAST CENTRAL/SOUTHEAST COLORADO INTO CENTRAL MISSOURI THROUGH THE WEEKEND...WITH POSITION OF SYNOPTIC BOUNDARY VACILLATING FROM DAY-TO-DAY DUE TO MESOSCALE EFFECTS. LATE IN THE WEEKEND AND EARLY NEXT WEEK...SURFACE BOUNDARY WILL START LIFTING NORTHWARD AS H5 HEIGHTS RISE PER OPERATIONAL/ENSEMBLES... THUS CWA LIKELY WILL START EXPERIENCING SEVERAL ROUNDS OF CONVECTION...WITH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO TUESDAY BOTH POTENTIAL PERIODS OF HEIGHTENED ACTIVITY. FOR NOW WILL HOLD POPS IN CHANCE CATEGORY TO REMAIN CONSISTENT WITH NEIGHBORS...BUT LIKELY WILL HAVE TO INCREASE PROBABILITIES AS TIME DRAW NEARER. AFTER TUESDAY...FEEL THREAT OF PRECIPITATION WILL DWINDLE AS CAPPING INVERSION INCREASES. COOLER AIR ASSOCIATED WITH UPPER PLAINS/MIDWEST SURFACE HIGH...WILL KEEP TEMPERATURES SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND...AND HAVE TRENDED TOWARD LOWER END OF ENSEMBLE GUIDANCE. AS UPPER HEIGHTS RISE TUESDAY-THURSDAY OF NEXT WEEK...EXPECT TEMPERATURES TO INCREASE...WITH LOWER 90S POSSIBLE BY LATE NEXT WEEK ACROSS WESTERN PART OF OF CWA. 24 && .AVIATION DISCUSSION... FOR THE 00Z TAFS...AREA WILL BE AFFECTED BY TWO SHORT WAVES IN RAPID SUCCESSION. INITIAL WAVE HAS DEVELOPED CONVECTION IN SOUTHWEST MISSOURI...WITH IT MAIN EFFECTS TO ROB THE SECOND WAVE OF SOME OF THE DEEP MOISTURE FLOW. HOWEVER...18Z NAM ISENTROPIC SURFACE IN THE 305-306K RANGE SHOWING LIFT INITIATING OVER THE KANSAS CITY TAF SITES THIS EVENING AS THE WINDS RESPOND TO THE SECONDARY WAVE CURRENTLY IN KANSAS. AM SEEING SOME SHOWERS DEVELOPING ACROSS THE KANSAS CITY NORTHLAND IN RESPONSE TO THIS LIFT. BY LATE EVENING...THIS ISENTROPIC LIFT HAS VEERED OFF...SO WILL ONLY TARGET THE POTENTIAL FOR ANY THUNDER EARLY IN THE EVENING WITH THE BEST LIFT. THEN OVERNIGHT...PICTURE BECOMES LESS CLEAR ON HOW THAT SECOND WAVE WILL BE ABLE TO AFFECT THE REGION...GIVEN THE EFFECTS OF THE MCSS CURRENTLY TO THE SOUTH. WILL BE CONSERVATIVE WITH THE RAIN CHANCES...TARGETING NORTHERN MISSOURI WITH A VCSH...WHERE THE 850 MB BOUNDARY WILL BE RESIDING. ALSO WILL LEAVE THE PREVIOUS TAFS MENTION OF DENSE FOG SIMILAR TO WHAT OCCURRED LAST NIGHT...WITH THE LOW LEVEL MOISTURE NORTH OF THE SURFACE FRONT. WITH UPPER SHORT WAVE MOVING PAST BY MORNING AND A BRIEF PERIOD OF WEAK UPPER RIDGING ON THURSDAY...WILL GO WITH IMPROVING CIGS BY MIDDAY. 28 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 10, 1:04 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 104 PM CDT WED JUN 10 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-111815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 104 PM CDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST KANSAS INTO SOUTHERN AND POSSIBLY CENTRAL MISSOURI BY THE EVENING HOURS...AND CONTINUE INTO THE OVERNIGHT HOURS...MAINLY ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE MISSOURI LINE. THERE IS SUFFICIENT INSTABILITY FOR STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER THERE IS ALSO THE POTENTIAL FOR A FEW TORNADOES THIS EVENING. HEAVY RAIN WILL ALSO BE A THREAT...CONSIDERING THE RECENT HEAVY RAINFALL. OTHERWISE SCATTERED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE REMAINDER OF THE OUTLOOK AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...WITH THE POTENTIAL FOR ADDITIONAL STORMS TO LINGER THROUGH THE WEEKEND AND INTO NEXT WEEK...ACROSS PORTIONS OF THE OUTLOOK AREA...AS A RATHER UNSETTLED WEATHER PATTERN PERSISTS ACROSS THE CENTRAL PLAINS. AT THIS POINT...THE BEST CHANCE FOR STORMS IS FRIDAY INTO FRIDAY NIGHT AND AGAIN SUNDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE LINE. 33
In the hours before
Special weather statement, Jun 10, 7:18 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 718 PM CDT WED JUN 10 2009 MOZ046-110045- COOPER- 718 PM CDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN COOPER COUNTY UNTIL 745 PM CDT... AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OTTERVILLE...OR 12 MILES NORTHWEST OF TIPTON...MOVING EAST AT 10 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. EXTREMELY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO EXPECTED WITH THIS STORM. PEOPLE IN COOPER COUNTY...INCLUDING THE CITIES OF OTTERVILLE AND BUNCETON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3869 9269 3869 9305 3882 9306 3888 9278 CDB
Special weather statement, Jun 10, 7:39 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
739 PM CDT WED JUN 10 2009
MOZ046-110115-
COOPER-
739 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR COOPER COUNTY UNTIL 815 PM CDT...
AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUNCETON...OR 11 MILES NORTH OF TIPTON...
MOVING NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
PEOPLE IN COOPER COUNTY...INCLUDING THE CITY OF BUNCETON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
LAT...LON 3869 9262 3868 9289 3883 9301 3898 9276
3898 9273 3895 9253 3892 9250
CDBSpecial weather statement, Jun 10, 7:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
756 PM CDT WED JUN 10 2009
MOZ044-110130-
JOHNSON-
756 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON COUNTY UNTIL 830 PM
CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILHOWEE...OR 12 MILES SOUTHEAST OF
HOLDEN...MOVING NORTH AT 20 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. ADDITIONALLY...
EXTREMELY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.
PEOPLE IN JOHNSON COUNTY...INCLUDING THE CITIES OF CHILHOWEE AND
WARRENSBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3856 9358 3857 9394 3884 9388 3880 9351
3856 9352 3856 9355
CDBLocal storm report, Jun 10, 8:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 1 S BOONVILLE 38.95N 92.75W
06/10/2009 E1.00 INCH COOPER MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 10, 8:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 6 S WARRENSBURG 38.67N 93.73W
06/10/2009 M1.00 INCH JOHNSON MO NWS EMPLOYEE
&&
HMORGANSpecial weather statement, Jun 10, 8:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT WED JUN 10 2009
MOZ040-110200-
HOWARD-
830 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT FOR HOWARD COUNTY UNTIL 900 PM CDT...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW FRANKLIN...OR NEAR BOONVILLE...MOVING
NORTHEAST AT 20 MPH.
SMALL HAIL... VERY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
FAYETTE AROUND 855 PM CDT.
THE TOWN OF FRANKLIN IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3900 9256 3897 9257 3898 9270 3898 9284
3902 9290 3923 9269 3920 9246
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:18 PM CDT | Special Weather Statement | EAX | Cooper | 27 min |
| Jun 10, 7:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Jun 10, 7:39 PM CDT | Special Weather Statement | EAX | Cooper | 36 min |
| Jun 10, 7:54 PM CDT | Areal Flood Advisory | EAX | Henry, Johnson, Pettis | 5 hr |
| Jun 10, 7:56 PM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Jun 10, 8:04 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 26 min |
| Jun 10, 8:28 PM CDT | Areal Flood Advisory | EAX | Cooper, Howard | 5 hr |
| Jun 10, 8:30 PM CDT | Special Weather Statement | EAX | Howard | 30 min |
| Jun 10, 9:34 PM CDT | Special Weather Statement | EAX | Randolph | 26 min |
| Jun 10, 9:47 PM CDT | Areal Flood Advisory | EAX | Howard, Randolph | 3 hr |
| Jun 10, 11:07 PM CDT | River Flood Warning | EAX | Cooper | 34 hr |
| Jun 10, 11:26 PM CDT | River Flood Warning | EAX | Cooper | 11 hr |
| Jun 11, 12:03 AM CDT | Special Weather Statement | EAX | Buchanan | 42 min |
| Jun 11, 12:50 AM CDT | Special Weather Statement | EAX | Clay, Clinton | 40 min |
| Jun 11, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Ray | 50 min |
| Jun 11, 1:21 AM CDT | Areal Flood Advisory | EAX | Grundy, Linn, Sullivan | 6 hr |
| Jun 11, 1:51 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 39 min |
| Jun 11, 2:24 AM CDT | Areal Flood Advisory | EAX | Buchanan, Caldwell, Clay, Clinton, Jackson, Lafayette and 2 more | 5 hr |
| Jun 11, 2:36 AM CDT | Special Weather Statement | EAX | Jackson | 39 min |
| Jun 11, 2:47 AM CDT | Special Weather Statement | EAX | Macon | 28 min |
| Jun 11, 3:24 AM CDT | Special Weather Statement | EAX | Carroll | 51 min |
| Jun 11, 4:06 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Saline | 39 min |
| Jun 11, 4:50 AM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Livingston, Ray, Saline | 5 hr |
| Jun 11, 7:12 AM CDT | River Flood Warning | EAX | Ray | 9 hr |
| Jun 11, 7:40 AM CDT | River Flood Warning | EAX | Carroll | 31 hr |
| Jun 11, 7:59 AM CDT | River Flood Warning | EAX | Clay, Ray | 7 hr |
| Jun 11, 9:16 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Grundy, Linn, Livingston and 4 more | 9 hr |
| Jun 11, 10:23 AM CDT | Areal Flood Warning | EAX | DeKalb | 4 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Linn, Livingston | 18 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 34 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 32 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 32 hr |
| Jun 11, 11:00 AM CDT | River Flood Warning | EAX | Cooper, Howard | 43 hr |
| Jun 10, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 28 min |
| Jun 10, 11:43 PM CDT | Areal Flood Advisory | EAX | Atchison | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.